Jump to content
Bill1957

What To Expect With An Increase In Lexapro?

Recommended Posts

My psychiatrist increased my daily Lexapro dosage from 10 mg to 20.  Could someone share their experiences with any side effects that they had with an increase in the dosage?  Thanks!

Bill

Share this post


Link to post
Share on other sites

Hi Bill,

     I was on the maximum dose of Lexapro for many years and did not notice any side effects except insomnia.  But I also experienced insomnia on the lowest dose of Lexapro.

    Of course I am not a doctor or medical professional of any kind and so my opinion can not and should not be relied upon. 

   With a completely different total anatomy and physiology from you and others, I don't think I can generalize anything about my experiences with Lexapro. 

   I do hope the increased dose of Lexapro is more helpful to you than the lower dose and that any side effects will not be intolerable for you!  I'm rooting for you!    - Epictetus

Share this post


Link to post
Share on other sites

Thanks for your helpful reply Epictetus.  I've noticed a dramatic increase in my anxiety as soon as my dose was increased.  I was on 10 mg for 6 weeks and just got an increase in dose last week. I also had an increase in my anxiety when I first started at the 10 mg level.

Bill

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...